# SDR IPXA2017030714846

- Difficulty date: February 20, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: AEA75391
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, THE L3 DOOR CUTOUT INNER SKIN HAS CORROSION AT BS 1260 AND Z=-17 TO Z=-19.  REPAIRED THE DOOR SKIN IAW SRM 53-40-15, REPAIR 4, FIG 201. (MAJOR)
